MathSciNet Relay Station
MathSciNet bibliographic data
MR916224 (89g:32004) 32A25 (58A12)
Aomoto, K. On the complex Selberg integral. Quart. J. Math. Oxford Ser. (2) 38 (1987), no. 152, 385–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement